MAUDE Adverse Event Report: VILEX, LLC ALPHALOK; T10 SELF RETAINING DRIVER

VILEX, LLC ALPHALOK; T10 SELF RETAINING DRIVER
Model Number TXD-T10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vilex was initially made aware of the issue of the driver tip breaking on (b)(6) 2023.On (b)(6) 2023 it was determined that the complaint was reportable based on the additional information provided by the sales rep on (b)(6) 2023.The driver is used to insert screws into bone plates.The surgical technique for this system includes guidelines for pre-drilling prior to driving the screws to help reduce insertion torque into hard coritical bone.If the pre-drill is not used or the plate screw is inserted past the pre-drill, the driver may receive excessive torque which can cause the failure of the driver tips.Review of the dhr shows no deviations.Two complaints were opened previously due to similar issues.No other quality records were issued.
 
Event or Problem Description
Issue involving an implant driver instrument.While inserting a bone screw, the tip of the driver twisted off.The tip was unable to be retrieved and was left in the patient.

Brand Name
ALPHALOK
Common Device Name
T10 SELF RETAINING DRIVER
Manufacturer (Section D)
VILEX, LLC
111 moffitt street
mcminnville TN 37110
Manufacturer (Section G)
VILEX, LLC
111 moffitt street
mcminnville TN 37110
Manufacturer Contact
emily womack
111 moffitt street
mcminnville, TN 37110
9314747552
MDR Report Key18172508
Report Number1051526-2023-00002
Device Sequence Number7716746
Product Code HXX
UDI-Device Identifier00841731129703
UDI-Public00841731129703
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTXD-T10
Device Catalogue NumberTXD-T10
Device Lot Number13184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown